# SDR CALA2025080507338

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 78,270 hours, 34,719 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Malfunctioned
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD AFT LAV TOILET OVERFLOWED DURING CLIMB SENDING WATER INTO AF T AFT LAV AND AFT GALLEY.  UPON INITIAL INSPECTION FOUND TOILET FULL OF LIQUID. FLUSHED TOILET TO CHECK FLUSH VALVE, NO EVIDANCE OF LEAKING FROM FLUSH VALVE, SUSPECT FILL SIDE OF SYSTEM. FOUND LAVATORY SHUT OFF VALVE LEAKING,  BELIEVE THIS WAS THE MAIN REASON FOR LEAK IN GALLEY/RESTROOM D. OPENED RIGHT PANEL ON RT SIDE AFT CARGO AND DID LEAK CHECK TO SEE IF IT WAS LEAKING AS WE RAN THE TOLIET AND SINK WE SAW NO LEAK AND NO WATER DAMAGE.  FROM PREVIOUS LEAK REF AMM 38-10-00-614-001-A. ALSO DID OPS TEST OF TOLIET UNIT, CHECKS OK IAW AMM 38-31-00-710-009-A. WHILE COMPLETING TOILET OPS CHECKS MULTIPLE TIMES THERE WAS NO NOTED TOILET OVERFLOW.
